# SDR 07FDEA03341

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH A CHAFING MARK WAS FOUND ON THE RT SLAT NR 1, LOWER SKIN T/E   HONEYCOMB TAIL, NEAR RIB 21-23.  REPAIR PERFORMED BY SKIN INSERT AND REPAIR PATCH IAW TD FOK/273/2005 ISS B, APPROVED BY EA 6-5742-95845 AND RAS/FOK/237/2005 ISS. B.
